# SDR CAL950287

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 301 - THE OVERHEAD EMERGENCY LIGHTS AT ROW 9 TO 14 WERE FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES AND OPERATION OF THE OVERHEAD EMERGENCY LIGHTS WAS RESTORED.  (W)
